Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 159, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 6:48 AM CDT for 12 counties in Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 6:48 AM CDT (11:48 UTC)
- Expired
- Oct 24, 2015, 9:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Caldwell County, TX, Comal County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX, Uvalde County, TX
The radar
The Austin/San Antonio radar (KEWX), 42 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 7:00 AM CDT | FLASH FLOOD | 3 E Johnson City, TX | ROAD CLOSED DUE TO WATER OVER THE ROAD AT RR 2766 AT DEER CREEK. |
| Oct 24, 7:20 AM CDT | HEAVY RAIN 4.5 | 3 N Startzville, TX | 4.5 INCHES OBSERVED SOUTH SIDE OF CANYON LAKE SINCE 1030 PM...BUT MOST FELL IN LAST FEW HOURS. |
| Oct 24, 8:00 AM CDT | FLASH FLOOD | Blanco, TX | THREE ROAD CLOSURES IN AND NEAR BLANCO...TRAINERWUEST AT RR 1623...CRAB APPLE AT RR 1888...AND RR165 AT THE BRIDGE IN BLANCO |
| Oct 24, 9:30 AM CDT | FLASH FLOOD | 2 S Scenic Oaks, TX | ADDITIONAL ROADS CLOSED INCLUDING TOUTANT AT BEAUREGARD AND FREDICKSBURG AT COUNTY LINE |
| Oct 24, 9:43 AM CDT | FLASH FLOOD | 3 Ssw Shavano Park, TX | FREDERICKSBURG AT 1-10 ACCESS ROAD CLOSED DUE TO HIGH WATER. MENGER AT ELM WATERHOLE CREEK ALSO CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
290
WGUS54 KEWX 241148
FFWEWX
TXC019-029-031-055-091-171-187-209-259-265-325-463-241445-
/O.NEW.KEWX.FF.W.0159.151024T1148Z-151024T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
HAYS COUNTY IN SOUTH CENTRAL TEXAS...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN KERR COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 945 AM CDT
* AT 644 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM VANDERPOOL AND TARPLEY TO ACROSS THE SAN ANTONIO
AND BLANCO AREAS...THEN EAST TO SAN MARCOS AND LOCKHART. DANGEROUS
FLASH FLOODING WILL CONTINUE. DOPPLER RADAR AND RAIN GAUGE REPORTS
INDICATE UP TO 3 INCHES OF RAIN. ADDITIONAL RAIN OF 1 TO 3 INCHES
IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...MEDINA...SAN MARCOS...SEGUIN...
KERRVILLE...UNIVERSAL CITY...LOCKHART...FREDERICKSBURG...BOERNE...
HONDO...CASTROVILLE...COMFORT...WIMBERLEY...DRIPPING SPRINGS...
BLANCO...BANDERA...CANYON LAKE DAM...VANDERPOOL AND TARPLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3035 9817 3001 9771 3007 9765 2985 9739
2943 9814 2944 9814 2916 9839 2925 9880
2927 9956 2990 9960 2991 9963 3040 9851
$$
CP1 follow-up statement
037
WGUS74 KEWX 241308
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 AM CDT SAT OCT 24 2015
TXC019-029-031-055-091-171-187-209-259-265-325-463-241445-
/O.CON.KEWX.FF.W.0159.000000T0000Z-151024T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA TX-BANDERA TX-HAYS TX-COMAL TX-BLANCO TX-CALDWELL TX-
UVALDE TX-BEXAR TX-GUADALUPE TX-KENDALL TX-KERR TX-GILLESPIE TX-
808 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
MEDINA...BANDERA...HAYS...COMAL...BLANCO...CALDWELL...NORTHEASTERN
UVALDE...BEXAR...GUADALUPE...KENDALL...SOUTHERN KERR AND SOUTHEASTERN
GILLESPIE COUNTIES...
AT 802 AM CDT...GAUGE REPORTS INDICATED THUNDERSTORMS WERE PRODUCING
HEAVY RAIN OVER THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
CONTINUE. ANOTHER BAND OF HEAVY RAIN IS MOVING THROUGH THE ARE FROM
NEW BRAUNFELS TO SAN ANTONIO TO HONDO. THIS COULD BRING ANOTHER INCH
OF RAIN IN THE NEXT HOUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...MEDINA...SAN MARCOS...SEGUIN...
KERRVILLE...UNIVERSAL CITY...LOCKHART...FREDERICKSBURG...BOERNE...
HONDO...CASTROVILLE...COMFORT...WIMBERLEY...DRIPPING SPRINGS...
BLANCO...BANDERA...CANYON LAKE DAM...VANDERPOOL AND TARPLEY.
FLOOD WATERS ARE MOVING DOWN THE SAN ANTONIO RIVER AND IT IS
FLOODING THE AREA AROUND I-410 ON THE SOUTH SIDE OF SAN ANTONIO. THE
RIVER IS CURRENTLY AT 14.6 FEET AND FLOOD STAGE IS 12.0 FEET. IS
WILL LIKELY CONTINUE TO GO UP WITH THE ADDITIONAL RAIN MOVING
THROUGH THE AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3035 9817 3001 9771 3007 9765 2985 9739
2943 9814 2944 9814 2916 9839 2925 9880
2927 9956 2990 9960 2991 9963 3040 9851
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 4:12 AM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Oct 24, 4:12 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 412 AM CDT SAT OCT 24 2015 ...HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH TONIGHT... .SHORT TERM (TODAY THROUGH SUNDAY)... MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY. TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281 WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE THIS AFTERNOON. TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE. THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS. AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35 AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA. SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS DECREASE. THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS THE HEAVY RAINS SHIFT TO THE EAST. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK. THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A SURFACE BOUNDARY TO FOCUS RAINFALL. && .HYDROLOGY... SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS... ESPECIALLY ALONG AND EAST OF I-35. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 62 67 61 73 / 100 90 50 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 61 68 59 74 / 100 90 50 20 10 NEW BRAUNFELS MUNI AIRPORT 75 63 69 60 76 / 100 90 40 10 10 BURNET MUNI AIRPORT 72 59 65 57 72 / 100 80 40 10 10 DEL RIO INTL AIRPORT 73 60 74 56 77 / 90 40 10 - - GEORGETOWN MUNI AIRPORT 73 60 66 58 72 / 100 90 50 20 10 HONDO MUNI AIRPORT 73 61 73 57 77 / 100 60 30 10 - SAN MARCOS MUNI AIRPORT 73 63 68 60 74 / 100 90 50 20 10 LA GRANGE - FAYETTE REGIONAL 77 65 70 61 72 / 100 100 70 40 20 SAN ANTONIO INTL AIRPORT 74 63 71 60 76 / 100 80 30 10 10 STINSON MUNI AIRPORT 76 64 73 61 78 / 100 80 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT FRI OCT 23 2015 TXZ171>173-183>194-202>209-217>225-228-242300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 553 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR 3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT... ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15 INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Local storm report, Oct 24, 6:03 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
603 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM HEAVY RAIN 2 SE LEON VALLEY 29.47N 98.59W
10/24/2015 M1.72 INCH BEXAR TX AMATEUR RADIO
RAINFALL SINCE 220 AM
&&
EVENT NUMBER EWX1500803
CVPLocal storm report, Oct 24, 6:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM FLASH FLOOD CEDAR PARK 30.51N 97.83W
10/24/2015 WILLIAMSON TX CITY OFFICIAL
LOW WATER CROSSINGS CLOSED ON PEACH TREE LN... SUMAC
LN... CYPRESS LN... AND CEDAR PARK
&&
EVENT NUMBER EWX1500804
CVPLocal storm report, Oct 24, 6:18 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM HEAVY RAIN 2 WSW WELLS BRANCH 30.43N 97.71W
10/24/2015 M4.52 INCH TRAVIS TX MESONET
RAINFALL IN PAST 2 HOURS
&&
EVENT NUMBER EWX1500805
CVPLocal storm report, Oct 24, 6:36 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM FLASH FLOOD 2 SW KIRBY 29.44N 98.42W
10/24/2015 BEXAR TX CITY OFFICIAL
DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
FLOODING
0316 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
10/24/2015 BEXAR TX CITY OFFICIAL
SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
FLASH FLOODING
0324 AM FLASH FLOOD 2 N OLMOS PARK 29.50N 98.49W
10/24/2015 BEXAR TX CITY OFFICIAL
MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
FLOODING
0341 AM HEAVY RAIN 5 NNW BURNET 30.83N 98.26W
10/24/2015 M4.30 INCH BURNET TX MESONET
RAINFALL IN PAST 3 HOURS
0342 AM FLASH FLOOD 3 NNE LEON VALLEY 29.54N 98.59W
10/24/2015 BEXAR TX CITY OFFICIAL
SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING
0351 AM FLASH FLOOD 1 E HILL COUNTRY VILLA 29.58N 98.47W
10/24/2015 BEXAR TX CITY OFFICIAL
ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
FLOODING
0425 AM FLASH FLOOD 2 E HELOTES 29.56N 98.66W
10/24/2015 BEXAR TX CITY OFFICIAL
S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING
0431 AM FLASH FLOOD 3 N LOST CREEK 30.34N 97.85W
10/24/2015 TRAVIS TX CITY OFFICIAL
FLOODING ON RIVER HILLS RD
0508 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M4.25 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST HOUR
0511 AM HEAVY RAIN 2 ENE MANSFIELD DAM 30.41N 97.87W
10/24/2015 M3.68 INCH TRAVIS TX MESONET
RAINFALL IN PAST HOUR
0519 AM HEAVY RAIN 5 E MANSFIELD DAM 30.38N 97.83W
10/24/2015 M5.67 INCH TRAVIS TX MESONET
RAINFALL SINCE 3 AM
0523 AM HEAVY RAIN 3 SSW CEDAR PARK 30.47N 97.85W
10/24/2015 M2.79 INCH WILLIAMSON TX MESONET
2.79 INCHES OF RAIN FELL IN 30 MINUTES
0526 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
10/24/2015 TRAVIS TX CITY OFFICIAL
MCNEIL DRIVE CLOSED DUE TO FLASH FLOODING
0530 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M6.55 INCH TRAVIS TX MESONET
RAINFALL SINCE MIDNIGHT
0541 AM FLASH FLOOD 3 SW WELLS BRANCH 30.41N 97.71W
10/24/2015 TRAVIS TX CITY OFFICIAL
WATER CROSSINGS ON WATERS PARK RD....ONEAL LANE...AND
ADELPHI LANE CLOSED DUE TO FLOODING
0544 AM FLASH FLOOD 4 N CAMP MABRY 30.38N 97.77W
10/24/2015 TRAVIS TX CITY OFFICIAL
SPICEWOOD SPRINGS RD FROM LOOP 360 TO OLD LAMPASAS
CLOSED DUE TO FLOODING
0555 AM FLASH FLOOD 3 NNE BURNET 30.80N 98.21W
10/24/2015 BURNET TX DEPT OF HIGHWAYS
WATER CROSSINGS ON RM 963 CLOSED DUE TO FLOODING
0602 AM HEAVY RAIN 2 SE LEON VALLEY 29.47N 98.59W
10/24/2015 M1.72 INCH BEXAR TX AMATEUR RADIO
RAINFALL SINCE 220 AM
0610 AM FLASH FLOOD CEDAR PARK 30.51N 97.83W
10/24/2015 WILLIAMSON TX CITY OFFICIAL
LOW WATER CROSSINGS CLOSED ON PEACH TREE LN... SUMAC
LN... CYPRESS LN... AND CEDAR PARK
0617 AM HEAVY RAIN 2 WSW WELLS BRANCH 30.43N 97.71W
10/24/2015 M4.52 INCH TRAVIS TX MESONET
RAINFALL IN PAST 2 HOURS
&&
EVENT NUMBER EWX1500786 EWX1500787 EWX1500788 EWX1500789 EWX1500790
EWX1500791 EWX1500792 EWX1500793 EWX1500794 EWX1500795 EWX1500796
EWX1500797 EWX1500798 EWX1500799 EWX1500800 EWX1500801 EWX1500802
EWX1500803 EWX1500804 EWX1500805
CVPSpecial weather statement, Oct 24, 6:37 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 AM CDT SAT OCT 24 2015
TXZ193-194-209-241230-
FAYETTE TX-BASTROP TX-LEE TX-
637 AM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHWESTERN FAYETTE
AND LEE COUNTIES UNTIL 730 AM CDT...
AT 636 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO CAMP SWIFT TO
9 MILES SOUTH OF CEDAR CREEK...AND MOVING SOUTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CIRCLE D-KC ESTATE...
TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
DIME BOX...PAIGE...WYLDWOOD...UPTON...MANHEIM...ALUM CREEK...
LINCOLN...STRING PRAIRIE...HILLS PRAIRIE AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3025 9671 3025 9673 3022 9674 2979 9731
2999 9756 3054 9696 3049 9689 3047 9691
3046 9688 3043 9687 3043 9685 3039 9679
3032 9674 3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 1136Z 309DEG 15KT 3041 9700 3018 9726 2994 9752
CPLocal storm report, Oct 24, 6:48 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 NNW CAMP MABRY 30.36N 97.79W
10/24/2015 TRAVIS TX EMERGENCY MNGR
ROAD CREWS REPORTING 3 FEET OF WATER OVER THE ROAD AT
FM 2222 AND BULL CREEK.
&&
EVENT NUMBER EWX1500806
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.